Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 95-102 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghareghani N, Manoochehrian B, Mohammad-Noori M. Distance-Balanced Closure of Some Graphs. IJMSI. 2015; 10 (1) :95-102
URL: http://ijmsi.ir/article-1-714-en.html
Abstract:  
In this paper we prove that any distance-balanced graph $G$ with $Delta(G)geq |V(G)|-3$ is regular. Also we define notion of distance-balanced closure of a graph and we find distance-balanced closures of trees $T$ with $Delta(T)geq |V(T)|-3$.
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb